# SDR MALA975714

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, OVERHEAD EMERGENCY LIGHT FOUND INOPERABLE.  MAINTENANCE RE-LAMPED EMERGENCY LIGHT.  ALL CHECKS GOOD.  (X)
